Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

What causes itching in arms and legs after a meth shot

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1201 Questions
I did a shot of meth into the crook of my arm. drew back blood and it hurt/stung at the end. Right after my hands started itching, then my lower arms, it comes and goes. Legs are itching a little too, but it's only where i can see veins. I've never had this happen before, i'm worried. I was thinking maybe I hit an artery?
Posted Thu, 13 Mar 2014 in Medicines and Side Effects
Answered by Dr. Jorge Brenes-Salazar 1 hour later
Brief Answer: Potentially arterial stick Detailed Answer: Dear XXXXXXX Thanks for the query. It could have been an arterial stick, as usually hitting arterial punctures are more painful than venous; we see that in the hospital when we have to obtain arterial blood versus venous blood for testing. The smartest thing that you can do is quitting for good; you are young, and have all your life ahead. Life has so many things to look out for, look at the nature, a sunset, they are never the same, good friends and talks, the smile of children, the smile of old people... You did it once, you can do it again with help. You have all your life ahead, I'm only a year younger than you but I can certainly tell you as a physician and man that life is far better clean... Not worth to be a slave when you can be free... Hope this helps, wish you the best, Dr Brenes-Salazar MD Mayo Clinic MN Cardiology
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor